# SDR SWAA2025090397586

- Difficulty date: August 1, 2025
- Submitted: September 3, 2025
- Operation: Air carrier
- Aircraft: N299WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36614
- Aircraft time: 58,053 hours, 35,128 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Support
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN - FLOORBEAM HAS CRACK AT STA 540; BL 0 TO LBL 24.75.  REPLACED FLOORBEAM LOC. STA 540; BL 0 TO LBL 24.75 IAW SRM 51-10-02 ITEM 9 AND SRM 51-40-02.
